American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5

[31] Hiroshi Tamaru and Hisashi Yoshida. Lie groups locally isomorphic to generalized Heisenberg groups. Proc. Amer. Math. Soc. 136 (2008) 3247-3254. MR 2407090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jun-ichi Inoguchi and Sungwook Lee. A Weierstrass type representation for minimal surfaces in Sol. Proc. Amer. Math. Soc. 136 (2008) 2209-2216. MR 2383527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniel Guan. Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 74-81. MR 2358304.
Abstract, references, and article information   
View Article: PDF

[34] Sergio Console and Carlos Olmos. Level sets of scalar Weyl invariants and cohomogeneity. Trans. Amer. Math. Soc. 360 (2008) 629-641. MR 2346465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] I. V. Losev. On complex weakly commutative homogeneous spaces. Trans. Moscow Math. Soc. 67 (2006) 199-223. MR 2301594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Christoph Böhm and Megan M. Kerr. Low-dimensional homogeneous Einstein manifolds. Trans. Amer. Math. Soc. 358 (2006) 1455-1468. MR 2186982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Megan M. Kerr. A deformation of quaternionic hyperbolic space. Proc. Amer. Math. Soc. 134 (2006) 559-569. MR 2176025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Daniel Guan. On compact symplectic manifolds with Lie group symmetries. Trans. Amer. Math. Soc. 357 (2005) 3359-3373. MR 2135752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Tsemo Aristide. Closed similarity Lorentzian affine manifolds. Proc. Amer. Math. Soc. 132 (2004) 3697-3702. MR 2084093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Norbert Peyerimhoff and Evangelia Samiou. The Cheeger constant of simply connected, solvable Lie groups. Proc. Amer. Math. Soc. 132 (2004) 1525-1529. MR 2053361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Andreas Arvanitoyeorgos. Generalized flag manifolds. The Student Mathematical Library 22 (2003) 95-112.
Book volume table of contents
View Article: PDF

[43] Andreas Arvanitoyeorgos. The geometry of a compact Lie group. The Student Mathematical Library 22 (2003) 51-64.
Book volume table of contents
View Article: PDF

[44] Andreas Arvanitoyeorgos. Lie groups. The Student Mathematical Library 22 (2003) 1-22.
Book volume table of contents
View Article: PDF

[45] Andreas Arvanitoyeorgos. Maximal tori and the classification theorem. The Student Mathematical Library 22 (2003) 23-49.
Book volume table of contents
View Article: PDF

[46] Andreas Arvanitoyeorgos. The geometry of a reductive homogeneous space. The Student Mathematical Library 22 (2003) 77-85.
Book volume table of contents
View Article: PDF

[47] Andreas Arvanitoyeorgos. Homogeneous spaces. The Student Mathematical Library 22 (2003) 65-76.
Book volume table of contents
View Article: PDF

[48] Andreas Arvanitoyeorgos. An Introduction to Lie Groups and the Geometry of Homogeneous Spaces. The Student Mathematical Library 22 (2003) MR MR2011126.
Book volume table of contents   

[49] Andreas Arvanitoyeorgos. Symmetric spaces. The Student Mathematical Library 22 (2003) 87-94.
Book volume table of contents   
View Article: PDF

[50] Andreas Arvanitoyeorgos. Advanced topics. The Student Mathematical Library 22 (2003) 113-127.
Book volume table of contents   
View Article: PDF

[51] Kenley Jung. The free entropy dimension of hyperfinite von Neumann algebras. Trans. Amer. Math. Soc. 355 (2003) 5053-5089. MR 1997595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. Halverscheid and A. Iannuzzi. Maximal complexifications of certain homogeneous Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4581-4594. MR 1990763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents

[55] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Vicente Cortés. A new construction of homogeneous quaternionic manifolds and related geometric structures. Memoirs of the AMS 147 (2000) MR 1708628.
Book volume table of contents   

[58] Cecília Ferreira and Armando Machado. Higher order symmetric spaces and the roots of the identity in a Lie group. Proc. Amer. Math. Soc. 128 (2000) 2181-2186. MR 1653453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Andrea Spiro. Groups acting transitively on compact CR manifolds of hypersurface type. Proc. Amer. Math. Soc. 128 (2000) 1141-1145. MR 1637432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 127 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia